# SDR COM20358

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702M
- Make and model: Swrngn SA227AC
- Aircraft serial: AC702
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 272404410
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PASSENGER DOOR UPPER FORWARD CORNER FRAME TO BE CRACKED.  FIRST NOTICED CORNER DOUBLER (COVER) TO BE CRACKED.  WHEN DOUBLER WAS REMOVED FOUND FRAME TO ALSO BE CRACKED.  BOTH PARTS CRACKED AT APEX OF CORNER RADIUS.  INSTALLED SERVICEABLE PARTS AND RETURNED TO SERVICE.  WORK PERFORMED I/A/W AERODESIGN ENGINEERING REPORT NR 1469-1 DATED 3-11-95.
